Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Congratulations on your BFP! Welcome to YOUR community!


    Be sure to check out:

    Need advice please help!
    avatar
    kailat22 posted:
    I haven';t been on my birth control for a little over a month now. I usually get my periods at the end of the month.Last month(Nov.) I had gotten my period on Monday and it ended Friday the day after thanksgiving.That sunday & Monday my bf & I had unprotected sex and he came inside of me both days. It's been two weeks since then and I am bleeding some,but my period isn't supposed to be here until the END of dec.I'm not bleeding heavy it's light but red,I'm wondering if I could still be pregnant even tho i',m lightly bleeding weeks before my period is actually due?. I'm not really having symptons as im sure its to early but I am experiencing nausea almost every morning and esp after I smoke cigarettes I literally throwup I'm also eating a ton and my boobs are off & on sore can someone please help!
    Reply
     
    avatar
    kailat22 responded:
    I also starded taking my birth control right after he came inside of me but only took it for 4 days and stopped so I'm wondering if I am pregnant and the bc is just making me bleed? its also brown & red im very confused and hope I am pregnant someone please help
     
    avatar
    tlkittycat1968 replied to kailat22's response:
    You're probably just experiencing withdrawal bleeding from stopping the pills. If you were pregnant, you wouldn't bleed, even if you were on birth control.


    Spotlight: Member Stories

    I have been married to my husband for 4 years (4th of July anniversary!) and love him bunches! I have a 10 year old ADHD son that constantly keeps me ...More

    Helpful Tips

    Constipation Tip! (Gross, I know.)
    Hi Ladies! With every pregnancy my worst symptom has been my inability to poop. It's pretty disgusting, I know. HOWEVER, the only reason ... More
    Was this Helpful?
    119 of 196 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.